×

Théorie des points fixes. Commutativité de l’indice total. (French) Zbl 0123.16005

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)

Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] BROWDER (Felix) . - On the fixed point index for continuous mappings of locally connected spaces , Summa Brasiliensis Mathematicà\?, t. 4, 1960 , p. 253-293. MR 26 #4354 | Zbl 0102.37901 · Zbl 0102.37901
[2] DELEANU (Aristide) . - Théorie des points fixes : Sur les rétractes de voisinage des espaces convexoïdes , Bull. Soc. math. France, t. 87, 1959 , p. 235-243. Numdam | MR 26 #763 | Zbl 0093.36801 · Zbl 0093.36801
[3] LERAY (Jean) . - Sur les équations et les transformations , J. Math. pures et appl., 9e série, t. 24, 1945 , p. 201-248. Zbl 0060.40705 · Zbl 0060.40705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.